It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-13-2004, 12:03 PM   #1
Junior Member
(female)
 
Join Date: Sep 2003
Location: Fairfax, VA USA
Posts: 14
Gracie_2003 HB User
Weepy????

Has anyone else had a problem with Adderall with weepiness? I swear I can cry over the stupidist things sometimes. It usually occurs in the morning after I have taken my first dose, before I have taken my second dose. I either cry over something stupid or I get angry about something and I can't do anything to get past it.

Once noon hits I am fine. I am happy go-lucky for the rest of the day. I can't figure out how to solve my morning problem.
__________________
Gracie

 
Old 04-13-2004, 09:07 PM   #2
Junior Member
 
Join Date: Apr 2004
Posts: 14
Steller HB User
Re: Weepy????

I don't know if this has been proven, or even studied for that matter, but to me, adderall makes me an all around more emotional guy. I watched Kill Bill tonight, and in the anime scene when her mother is killed, and the blood is dripping down on her... I got choked up. I am usually not one to cry over a movie, especially over an animated one. I just think all your emotions are intensified a bit, and I believe that is normal.
__________________
"Go confidently in the direction of your dreams. Live the life you've imagined." Henry David Thoreau

Last edited by Steller; 04-13-2004 at 09:11 PM.

 
Sponsors Lightbulb
   
Old 04-14-2004, 11:13 PM   #3
Inactive
(female)
 
Join Date: Dec 2002
Posts: 3,597
Jennita HB User
Re: Weepy????

Actually, it is a listed side effect, emotional lability. My nephew had the same problem when he used to take it.

 
Old 04-15-2004, 03:40 AM   #4
Newbie
 
Join Date: Apr 2004
Posts: 3
lilbit HB User
Re: Weepy????

i don't know, my doctor prescribed me an anti-depressant to take in conjunction with the adderall.
i don't recommend it, b/c then when you come off of the anti-depressant, it is even worse than before. but if your symptoms get worse, i would consult your doctor.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
achy and weepy marian100 Menopause 0 04-09-2007 07:38 AM
flare ups becoming more frequent?? ASDGRMama Thyroid Disorders 5 02-05-2006 02:40 PM
Post-Pardum Depression Meds jmcummins3 Infant Care (up to 18 months old) 4 10-15-2005 02:42 PM
weepy boy on concerta? any one else expierience? 3boyz4me ADD / ADHD 10 07-01-2005 04:00 PM
Does flagyl make you weepy? sleeperwoken Lyme Disease 10 12-19-2004 06:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Adderall
Amphetamine
Concerta
Metadate
Methylphenidate
  Prozac
Ritalin
Strattera
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



addprogrammer (94), janewhite1 (90), Thunor (48), marisuela (15), iluv (10), addventurous (10), Administrator (9), LessStress38 (9), CharBerry (6), Wootton (6)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!